# SDR QXEA2012071900714

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 21,971 hours, 22,401 cycles
- Engine: Pwc PW150A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING REQUIRED REPLACEMENT AT LT SIDE SEGMENT 1, RT EMERGENCY EXIT, RT SEGMENT 6, RT SEGMENT 9.  REPLACED ALL AS REQUIRED IAW AMM 33-51-16-00-801 AND 33-51-16-400-801.
